# SDR UIEA2017050200688

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 77,286 hours, 15,105 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Part number: 270T00042022
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIVE CLAMPS AND ONE CHANNEL CORROSION ON LT WING STATION AREA. REFERENCE EI T2017P29M-954 REV 0 TO FABRICATE CHANNEL ON 270T0004-20227. IAW 20-51-01-912-008 REV 89, REPLACED CHANNEL. IAW 20-51-01-912-008 REV 89 REPLACED CLAMP AT LT WING STATION 360 AREA. CONDITION CHECK NORMAL.
